# SDR R61A202001250065

- Difficulty date: January 9, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17092856001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA ON RH DOUBLER AT FRAME 84. REMOVED DAMAGED RH DOUBLER AT
FRAME 84(AFT WET AREA). LOCATED, DRILLED AND INSTALLED NEW RH DOUBLER AT FRAME 84(AFT WET AREA). SURFACE PROTECTION APPLIED. REF. SRM
51-40-08 A/C REMAINS IN CHECK.
